# SDR CAL950896

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 296
- Part time: 65,448 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN BULGED DUE TO CORROSION AT BS 296L.  THE CORRODED AREA OF SKIN WAS REMOVED.  A REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.  (X)
